Dizziness

Home > Groups > Dizziness

Support group for people who have Dizziness, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.

  • On Cymbalta for almost a year, currently experienc...

    On Cymbalta for almost a year, currently experiencing vertigo, diagnosed with vestibular neuritis by ENT doctor this week. Missed an entire week from work because of it. Doctor wants me to start Physical Therapy next week for 6 weeks to help retrain my other sensory organs to deal with the dizziness. It is causing nausea as well. I've tried taking Dramamine, the patch prescribed by my Primary Care Physician and natural oil DeVertigo. None of these things are working.

    Post created 1 day 2 hours ago

  • I have been taking 1000 mg metformin and 1 mg glim...

    I have been taking 1000 mg metformin and 1 mg glimiperide for one year I have nausea and dizziness at night like I will pass out.

    Post created 17 hours 13 min ago

  • Diverticulitis and dizziness

    Foul taste in mouth, dizziness even passing out, fatigue, permanent diarrehia, have had most symptoms for over five years. Ended up with heart monitor for dizziness which I don't think I need. Just been diagnosed with significant diverticulitis after colonoscopy. CT scan next week. Help at the end of my tether. What happens next?

    Post created 6 days 10 hours ago

  • I'm glad I found this site. I've had Hep C for th...

    I'm glad I found this site. I've had Hep C for the past 31 years, about 4 years ago I was hospitalize for Vertigo, never knew where it came from. I do have high blood pressure. I have now been treated for Hep C the past 8 weeks.

    Post created 1 week 4 hours ago

  • I dont feel gastric pain but have occasional virti...

    I dont feel gastric pain but have occasional virtigo. Does it mean that i have gastric ulcer?

    Post created 1 week 3 days ago

  • Hello. I'm convinced that the Rapaflo i've been ta...

    Hello. I'm convinced that the Rapaflo i've been taking is causing a feeling of dizziness, blurred vision and at times diarhrea. I will stop it immediately. I also take almopodine for moderate HBP. I'm thinking about natural remedies or maybe Hytrin. Does anyone have any suggestions? i would appreciate any feedback.

    These days you have to do the research and be an active participant in your healthcare

    Post created 1 week 3 days ago

  • Why my ear

    I was given cetrizine for buzzing noise in my ear.After being on pregablinfor number of years. Why if it is kwon that can interact with each other and cause so my problems.

    Post created 2 weeks 22 hours ago

  • Hi I've joined this group to see if I can get help...

    Hi I've joined this group to see if I can get help for my daughter, she's 20 severe asthmatic and has now been diagnosed with vertigo, she has it for nearly a week now, any help would be great

    Post created 2 weeks 4 days ago

  • I am new to the group. Every morning after I have ...

    I am new to the group. Every morning after I have been sitting and then stand up, I am very light headed and have to lay down for a few minutes. Does anyone else have this issue?

    Post created 2 weeks 5 days ago

  • Vertigo

    I have been on boniva for 2 1/2 years. The day after I took my dosage I became very dizzy and nauseated. The previous times I have taken this med I would get flu like symptoms that would last only a couple of hours. I had minor aches throughout the month but all very tolerable. This time however, I continued to have bouts of dizziness and very severe vertigo. I had to go to urgent care and was prescribed meclizine which worked wonders. I am hesitant to take my next dosage as I read that woman over 60 (which I am) who have been on boniva for 2-5 years can develop vertigo. Anyone know about this?

    Post created 2 weeks 5 days ago